Acta Universitatis Matthiae Belii series Mathematics
 
Printed edition
 
  Volume 1   (1993)
  Volume 2   (1994)
  Volume 3   (1995)
  Volume 4   (1996)
  Volume 5   (1997)
  Volume 6   (1998)
  Volume 7   (1999)
  Volume 8   (2000)
  Volume 9   (2001)
  Volume 10  (2003)
  Volume 11  (2004)
  Volume 12  (2005)
  Volume 13  (2006)
  Volume 14  (2007)
  Volume 15  (2009)
  Volume 16  (2010)
  Volume 17  (2010)
  Volume 18  (2011)
  Volume 19  (2011)
  Volume 20  (2012)
  Volume 21  (2013)
  Volume 22  (2014)
  Volume 23  (2015)
  Volume 24  (2016)
Acta Univ. M. Belii ser. Mathematics 19 (2011), pp. 5-10. Download full version Download PDF PDF (377 KB)
Received on 10. August 2011;
Accepted in final form: 16. August 2011;
Published online on 7. November 2011;
Communicated with Miroslav Haviar.

Prof. RNDr. Beloslav Riečan, DrSc. – One of the last Spiritus Mathematicus Slovakiensis
by Anatolij Dvurečenskij

Abstract
Keywords
Mathematics Subject Classification
(2010) 01A70; 01A65.
BibTeX reference
@ARTICLE{aumb1901,
  author = {Anatolij Dvure{\v c}enskij},
  title = {Prof. RNDr. Beloslav Rie{\v c}an, DrSc. -- One of the last Spiritus Mathematicus Slovakiensis},
  journal = {Acta Univ. M. Belii, ser. Math.},
  year = {2011},
  volume = {19},
  pages = {5--10},
  isbn = {978-80-557-0283-4}
}



 
Online edition
 
  Issue 2013  
  Issue 2014  
  Issue 2015  
  Issue 2016